Main Blog Theory Forum Store Clinic Tw Fb G+

Fertility drugs and the tongue


#1

with some of my patients who are also undergoing fertility drug treatment, they often present tongues that go counter to their symtoms (e.g. clearly Kidney Yang xu patients with bright red tongues). I'm wondering if the effect of the fertility drugs on their systems changes the tongue (and the pulse for that matter)? It often clouds what I believe to be a clear cut pattern diagnosis. Should caution be used when taking the tongue and pulse into account in these cases?


#2

Yes, all medications and other drugs will have an effect on the tongue and pulse and while they may be a predominant way of arriving at a diagnosis they should not be used exclusively. You take into account all the signs, symptoms and diagnostic procedures and your diagnosis should be based on the predominance of symptoms in one area - even if it's at odds with one particular aspect such as the tongue. It is rare that absolutely everything matches up perfectly - so the more information you take into account the more confident you will feel about your diagnosis.

Fertility drugs in particular create very strong changes in the hormonal system which can create all kinds of disturbances from our perspective. With fertility you have to use the tongue and the pulse but watching the menstruation closely for changes, charting the body temperature to look for ovulation and menstruation cycles - or lack thereof, and the whole host of other symptoms and history should be taken into account.


Ask A Question Start A Discussion
Main Blog Theory Forum Store Clinic Tw Fb G+
Copyright 2000-2018 Yin Yang House - All Rights Reserved
Website Design and Management by the Yin Yang House Media Services Group